Alert archive / Arkansas / Tornado Warnings in 2008
Tornado Warning 27, NWS Little Rock, AR
NWS Little Rock, AR issued this tornado warning at Mar 18, 2008, 1:23 PM CDT for Pope County, Searcy County, Van Buren County, Arkansas. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Mar 18, 2008, 1:23 PM CDT (18:23 UTC)
- Expired
- Mar 18, 2008, 2:02 PM CDT
- In force
- 39 min
- Issued by
- NWS Little Rock, AR
- Area
- Storm-based polygon
Counties Pope County, AR, Searcy County, AR, Van Buren County, AR
The radar
The Little Rock radar (KLZK), 103 km from the middle of the area, began a volume at 18:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 18, 10:16 AM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 6.4 hours before the alert went out and 168 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 529 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- -191 m²/s²
- 0-3 km storm-relative helicity
- -22 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WFUS54 KLZK 181823 TORLZK ARC115-129-141-181915- /O.NEW.KLZK.TO.W.0027.080318T1823Z-080318T1915Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE LITTLE ROCK AR 123 PM CDT TUE MAR 18 2008 THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A * TORNADO WARNING FOR... NORTHEASTERN POPE COUNTY IN CENTRAL ARKANSAS SOUTHEASTERN SEARCY COUNTY IN NORTH CENTRAL ARKANSAS NORTHWESTERN VAN BUREN COUNTY IN NORTH CENTRAL ARKANSAS * UNTIL 215 PM CDT * AT 120 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO OVER NORTH CENTRAL POPE COUNTY 5 MILES SOUTHWEST OF NOGO...MOVING NORTHEAST AT 45 MPH. * THE TORNADO WILL BE NEAR... ZION HILL...DABNEY...WALKER MOUNTAIN AROUND 130 PM CDT... CHIMES...RUPERT AROUND 135 PM CDT... ARCHEY VALLEY...WOOLUM...COPELAND AROUND 140 PM CDT... KAY...WATTS AROUND 145 PM CDT... && REPORT SEVERE WEATHER TO THE NEAREST LAW ENFORCEMENT AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN LITTLE ROCK. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT TUESDAY EVENING FOR ARKANSAS. LAT...LON 3571 9242 3548 9295 3563 9306 3598 9242 TIME...MOT...LOC 1823Z 239DEG 43KT 3560 9290 $$ 46
1 follow-up statement
000 WWUS54 KLZK 181902 SVSLZK SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE LITTLE ROCK AR 159 PM CDT TUE MAR 18 2008 ARC115-129-141-181909- /O.CAN.KLZK.TO.W.0027.000000T0000Z-080318T1915Z/ SEARCY AR-POPE AR-VAN BUREN AR- 159 PM CDT TUE MAR 18 2008 ...THE TORNADO WARNING FOR NORTHWESTERN VAN BUREN...NORTHEASTERN POPE AND SOUTHEASTERN SEARCY COUNTIES IS CANCELLED... AT 155 PM CDT...DOPPLER WEATHER RADAR INDICATED A WEAKENING THUNDERSTORM ABOUT 3 MILES SOUTHWEST OF LESLIE...MOVING NORTHEAST AT 50 MPH. WITH THE STORM DECREASING IN INTENSITY...A TORNADO WARNING IS NO LONGER NECESSARY. A TORNADO WATCH REMAINS IN EFFECT UNTIL 600 PM CDT TUESDAY EVENING FOR ARKANSAS. && LAT...LON 3571 9242 3548 9295 3563 9306 3598 9242 TIME...MOT...LOC 1859Z 239DEG 43KT 3582 9244 $$ 46
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Mar 18, 12:56 PM CDT, 27 minutes earlier.
Area forecast discussion, Mar 18, 12:56 PM CDT, 27 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LITTLE ROCK AR 1256 PM CDT TUE MAR 18 2008 .UPDATE... FRONTAL BOUNDARY CURRENTLY FROM BETWEEN MOUNTAIN HOME AND BATESVILLE...STRETCHING BACK TO BETWEEN MENA AND POTEAU OK. FRONT WILL CONTINUE TO SLOWLY MOVE THROUGH THE REGION THROUGH TONIGHT. HEAVY RAINFALL WILL CONTINUE...AND WILL SPREAD INTO CENTRAL AND EASTERN ARKANSAS THROUGH THE AFTERNOON. ADDITIONAL RAINFALL APPROACHING FOUR TO FIVE INCHES WILL BE POSSIBLE ACROSS THE NORTH...WITH TWO TO FOUR INCHES POSSIBLE ACROSS THE SOUTH. SEVERE WEATHER ALSO A THREAT...MOSTLY IN AREAS EAST OF THE FRONTAL BOUNDARY. HAVE UPDATED TO REVISE TEMPERATURE FORECAST UPWARD IN MOST AREAS EAST OF THE BOUNDARY...AND HAVE ALSO UPPED WINDS AND ISSUED A LAKE WIND ADVISORY THROUGH MIDNIGHT. NO OTHER CHANGES AT THIS TIME. && .PREV DISCUSSION... /ISSUED 1243 PM CDT TUE MAR 18 2008/ AVIATION... A SLOW MOVING COLD FRONT WILL KEEP SHOWERS AND THUNDERSTORMS OVER THE AREA THROUGH TOINIGHT AND INTO WEDNESDAY MORNING. STRONG SOUTHEAST WINDS WILL CONTINUE SOUTH OF THE FRONT AND NORTH WINDS WILL BE NORTH OF THE FRONT. HEAVY RAINFALL IS EXPECTED THROUGH THE NIGHT. CEILINGS AT TIMES WILL BE BELOW 500 FT WITH LIFR CONDITIONS. THE RAIN SHOULD END IN MOST AREAS BY 18Z WEDNESDAY. && .LZK WATCHES/WARNINGS/ADVISORIES... LAKE WIND ADVISORY UNTIL MIDNIGHT CDT TONIGHT FOR ARKANSAS- BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA- DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD- JACKSON-JEFFERSON-LINCOLN-LONOKE-MONROE-MONTGOMERY-OUACHITA- PERRY-PIKE-PRAIRIE-PULASKI-SALINE-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL. FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR ARKANSAS-BAXTER- BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS- DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE- IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION- MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE- PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF- YELL. && 57
Hazardous weather outlook, Mar 18, 5:00 AM CDT, 8 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LITTLE ROCK AR 500 AM CDT TUE MAR 18 2008 ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-191000- ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND- CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING- INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE- MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE- PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE- WOODRUFF-YELL- 500 AM CDT TUE MAR 18 2008 THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS. .DAY ONE...TODAY AND TONIGHT A DEEP UPPER LEVEL LOW...LOCATED OVER SOUTHWEST MEXICO THIS MORNING...WILL MOVE NORTHEAST DURING THE PERIOD. DEEP SOUTHERLY FLOW WILL CONTINUE IN ADVANCE OF THIS SYSTEM TO BRING PLENTY OF GULF MOISTURE INTO THE STATE. DUE TO THE SLOW MOVING NATURE OF THIS SYSTEM...RAINFALL WILL BE HEAVY...WITH EXCESSIVE RAINFALL POSSIBLE. A FLASH FLOOD WATCH IS IN EFFECT AREA WIDE THROUGH WEDNESDAY MORNING. SURFACE LOW PRESSURE PASSING TO THE NORTH OF THE AREA WILL DRAG A SLOW MOVING COLD FRONT THROUGH THE STATE TODAY. THE FRONT WILL ACT AS A FOCUSING MECHANISM FOR THE HEAVY RAIN. A SECONDARY OF LOW PRESSURE IS EXPECTED TO FORM ON THE FRONT LATER TODAY TO INCREASE THE RAINFALL POTENTIAL EVEN MORE. THIS LOW WILL MOVE ACROSS SOUTHERN ARKANSAS TONIGHT AND BE LOCATED OVER THE TENNESSEE VALLEY BY WEDNESDAY MORNING. AS THE FRONT MOVES THROUGH THE STATE...SEVERE THUNDERSTORMS WILL BE POSSIBLE WITH THE MAIN CONCERN BEING DAMAGING WINDS. AN ISOLATED TORNADO CAN NOT BE RULED OUT. THE BEST CHANCES OF SEEING SEVERE WEATHER WILL BE ALONG THE FRONT ITSELF AND DURING THE AFTERNOON HOURS. THERE IS A MODERATE RISK OF SEVERE WEATHER OVER FAR SOUTHERN ARKANSAS WITH THE REMAINDER OF THE AREA UNDER A SLIGHT RISK. THE GREATEST CONCERN HOWEVER WILL BE FLOODING. UPWARDS OF FOUR TO SIX INCHES OF RAIN WILL BE POSSIBLE BY THE TIME THIS WEATHER SYSTEM EXITS THE REGION. RIVER FLOODING IS ALSO A CONCERN...AS THE GROUND REMAINS SATURATED AND THE WATER RUNS OFF. EVERYONE IS URGED TO KEEP INFORMED OF THE LATEST WEATHER CONDITIONS AND FORECAST FOR THE EARLY PART OF THE WORK WEEK. IN PARTICULAR... PERSONS SHOULD REVIEW SAFETY RULES FOR FLASH FLOODS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THE SURFACE LOW AND ASSOCIATED COLD FRONT WILL BE LOCATED WELL EAST OF THE REGION EARLY WEDNESDAY. HOWEVER...THE UPPER LEVEL PART OF THE STORM WILL BE LOCATED OVER WESTERN ARKNASAS WITH SHOWERS AND THUNDERSTORMS CONTINUING. THE UPPER LEVEL LOW AND ASSOCIATED TROF WILL MOVE OFF TO THE NORTHEAST WEDNESDAY AND BE LOCATED OVER THE OHIO VALLEY BY THE END OF THE DAY. SHOWERS AND THUNDERSTORMS WILL END FROM WEST TO EAST DURING THE DAY AS THE STORM MOVES OUT. LOCALIZED HEAVY RAIN WILL STILL BE POSSIBLE OVER THE NORTHEAST PART OF THE AREA WITH CONSIDERABLY LESSER AMOUNTS OVER THE WEST. THE REMAINDER OF THE PERIOD WILL BE DRY WITH THE EXCEPTION OF SUNDAY WHEN A WEAK DISTURBANCE WILL BRING A CHANCE OF SHOWERS TO THE NATURAL STATE. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED THROUGH TUESDAY NIGHT. && VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND CLICK ON CENTRAL ARKANSAS. 56
In the hours before
Local storm report, Mar 18, 10:00 AM CDT, 3 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1000 AM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0946 AM TSTM WND DMG 1 N MARSHALL 35.92N 92.64W
03/18/2008 SEARCY AR LAW ENFORCEMENT
DEBRIS WAS REPORTED BLOCKING HIGHWAY 65 NORTH JUST NORTH
OF HIGHWAY 74.
&&
55Local storm report, Mar 18, 10:36 AM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1036 AM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1030 AM FLASH FLOOD MARSHALL 35.91N 92.64W
03/18/2008 SEARCY AR LAW ENFORCEMENT
WATER WAS REPORTED TO BE COVERING ROADS IN MARSHALL.
1030 AM FLASH FLOOD 5 NW MARSHALL 35.96N 92.70W
03/18/2008 SEARCY AR LAW ENFORCEMENT
HIGHWAY 65 WAS REPORTED TO BE CLOSED DUE TO FLOODING AT
BEAR CREEK.
&&
55Local storm report, Mar 18, 11:05 AM CDT, 2 hours 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1105 AM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0945 AM HEAVY RAIN 2 NW MARSHALL 35.93N 92.66W
03/18/2008 U0.00 INCH SEARCY AR LAW ENFORCEMENT
DUE TO WET GROUND...LARGE ROCKS FELL OFF A BLUFF ONTO
HIGHWAY 65.
&&
55Local storm report, Mar 18, 11:59 AM CDT, 1 hour 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1159 AM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLASH FLOOD MOUNTAIN HOME 36.34N 92.38W
03/18/2008 BAXTER AR BROADCAST MEDIA
HIGHWAY 201S BETWEEN SHADY GROVE AND ARKANA WAS REPORTED
TO BE FLOODED. TUCKER CEMETERY TOAD HAS BEEN BARRICATED.
THIS REPORT WAS RELAYED BY RADIO STATION KTLO.
&&
55Local storm report, Mar 18, 12:02 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
1202 PM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1100 AM FLASH FLOOD MOUNTAIN HOME 36.34N 92.38W
03/18/2008 BAXTER AR BROADCAST MEDIA
HIGHWAY 201S BETWEEN SHADY GROVE AND ARKANA WAS REPORTED
TO BE FLOODED. TUCKER CEMETERY ROAD HAS BEEN BARRICATED.
THIS REPORT WAS RELAYED BY RADIO STATION KTLO.
&&
55Local storm report, Mar 18, 1:07 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
107 PM CDT TUE MAR 18 2008
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1157 AM TSTM WND DMG 1 S CAULKSVILLE 35.29N 93.87W
03/18/2008 LOGAN AR LAW ENFORCEMENT
HOMES WERE REPORTED DAMAGED. TREES AND POWER LINES WERE
REPORTED DOWN. DAMAGE MAY BE FROM A POSSIBLE TORNADO.
&&
55The office that day
Everything else NWS Little Rock, AR issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 17, 7:19 PM CDT | Severe Thunderstorm Warning | LZK | Polk | 56 min |
| Mar 17, 8:15 PM CDT | Severe Thunderstorm Warning | LZK | Montgomery, Polk, Scott, Yell | 45 min |
| Mar 17, 8:21 PM CDT | Tornado Warning | LZK | Montgomery, Polk, Yell | 39 min |
| Mar 17, 8:30 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope | 45 min |
| Mar 17, 9:24 PM CDT | Severe Thunderstorm Warning | LZK | Newton, Pope, Searcy | 51 min |
| Mar 18, 9:00 AM CDT | Lake Wind Advisory | LZK | Arkansas, Bradley, Calhoun, Clark, Cleburne, Cleveland and 26 more | 15 hr |
| Mar 18, 9:10 AM CDT | Flash Flood Warning | LZK | Searcy | 9 hr |
| Mar 18, 9:29 AM CDT | River Flood Warning | LZK | Randolph | 40 days |
| Mar 18, 9:29 AM CDT | River Flood Warning | LZK | Randolph | 3 days |
| Mar 18, 9:29 AM CDT | River Flood Warning | LZK | Lawrence, Randolph | 65 hr |
| Mar 18, 9:40 AM CDT | Severe Thunderstorm Warning | LZK | Baxter, Izard, Searcy, Stone | 35 min |
| Mar 18, 9:43 AM CDT | River Flood Warning | LZK | Fulton, Sharp | 8 days |
| Mar 18, 10:09 AM CDT | River Flood Warning | LZK | Izard, Stone | 63 hr |
| Mar 18, 10:09 AM CDT | River Flood Warning | LZK | Independence | 4 days |
| Mar 18, 10:09 AM CDT | River Flood Warning | LZK | Searcy | 3 days |
| Mar 18, 10:26 AM CDT | River Flood Warning | LZK | Independence, Jackson | 35 days |
| Mar 18, 10:32 AM CDT | River Flood Warning | LZK | Yell | 5 days |
| Mar 18, 10:32 AM CDT | River Flood Warning | LZK | Perry | 40 days |
| Mar 18, 10:49 AM CDT | Flash Flood Warning | LZK | Baxter, Marion | 6 hr |
| Mar 18, 11:17 AM CDT | River Flood Advisory | LZK | Yell | 20 hr |
| Mar 18, 11:17 AM CDT | River Flood Advisory | LZK | Franklin, Johnson, Logan | 20 hr |
| Mar 18, 11:17 AM CDT | River Flood Advisory | LZK | Conway, Perry | 20 hr |
| Mar 18, 11:17 AM CDT | River Flood Advisory | LZK | Faulkner, Perry | 20 hr |
| Mar 18, 11:17 AM CDT | River Flood Advisory | LZK | Pulaski | 20 hr |
| Mar 18, 11:17 AM CDT | River Flood Advisory | LZK | Jefferson, Lincoln | 20 hr |
| Mar 18, 11:17 AM CDT | River Flood Advisory | LZK | Franklin | 20 hr |
| Mar 18, 11:25 AM CDT | Flash Flood Warning | LZK | Izard, Stone | 6 hr |
| Mar 18, 11:32 AM CDT | Flash Flood Warning | LZK | Newton | 6 hr |
| Mar 18, 11:44 AM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan | 46 min |
| Mar 18, 11:53 AM CDT | Flash Flood Warning | LZK | Fulton, Sharp | 6 hr |
| Mar 18, 12:11 PM CDT | Flash Flood Warning | LZK | Boone | 6 hr |
| Mar 18, 12:12 PM CDT | Severe Thunderstorm Warning | LZK | Johnson, Logan, Pope | 48 min |
| Mar 18, 1:05 PM CDT | Severe Thunderstorm Warning | LZK | Pope, Van Buren | 40 min |
| Mar 18, 1:40 PM CDT | Flash Flood Warning | LZK | Polk | 6 hr |
| Mar 18, 1:55 PM CDT | Flash Flood Warning | LZK | Johnson, Logan, Pope, Scott, Van Buren, Yell | 6 hr |
| Mar 18, 2:36 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Pope, Yell | 39 min |
| Mar 18, 3:47 PM CDT | Flash Flood Warning | LZK | Cleburne, Conway, Faulkner, Independence, Montgomery, Perry and 3 more | 6 hr |
| Mar 18, 3:54 PM CDT | River Flood Warning | LZK | Franklin, Johnson, Logan | 3 days |
| Mar 18, 3:54 PM CDT | River Flood Warning | LZK | Conway, Perry | 5 days |
| Mar 18, 3:54 PM CDT | River Flood Warning | LZK | Faulkner, Perry | 6 days |
| Mar 18, 3:54 PM CDT | River Flood Warning | LZK | Jefferson, Lincoln | 5 days |
| Mar 18, 3:54 PM CDT | River Flood Warning | LZK | Yell | 37 hr |
| Mar 18, 3:54 PM CDT | River Flood Warning | LZK | Franklin | 25 hr |
| Mar 18, 4:08 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Perry | 52 min |
| Mar 18, 4:27 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson | 48 min |
| Mar 18, 4:31 PM CDT | Flash Flood Warning | LZK | Baxter, Boone, Fulton, Izard, Marion, Newton and 3 more | 6 hr |
| Mar 18, 5:11 PM CDT | Severe Thunderstorm Warning | LZK | Independence, Jackson, White | 48 min |
| Mar 18, 6:14 PM CDT | Severe Thunderstorm Warning | LZK | Conway, Faulkner, Lonoke, Perry, Pulaski, White | 24 min |
Nearby
Tornado Warnings in Arkansas, 2008Every tornado warning in 2008Tornadoes in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.